cynbalta side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

karolekid
New Member


Date Joined Sep 2013
Total Posts : 3
   Posted 9/2/2013 10:51 AM (GMT -6)   
has anyone taking Cymbalta experienced a side effect of acid reflux?  seems it started a short time after being on the meds, does it pass or is this a permanent side effect?  I am much less anxious and depressed now but this acid reflux really hits hard during bed time.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/2/2013 2:00 PM (GMT -6)   
Nausea and acid reflux have been reported by people taking Cymbalta.  It is a side effect of starting this medication as well as when you wean from Cymbalta from the info I have read.
 
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, June 20, 2018 5:12 PM (GMT -6)
There are a total of 2,973,824 posts in 326,134 threads.
View Active Threads


Who's Online
This forum has 161119 registered members. Please welcome our newest member, Jude777.
420 Guest(s), 12 Registered Member(s) are currently online.  Details
ezhoe, fishface, Kent M., Artist Mark, sandyfeet, The Dude Abides, Pratoman, NiceCupOfTea, ChickenArise, Busted1, insomniaaa, Fauntleroy